# SDR CA070516002

- Difficulty date: May 7, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 806 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 2654008205
- Condition: Cracked
- Location: Engine
- Part time: 837 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SECONDARY EXHAUST DUCT CRACKED ALONG THE SEAM ON THE OUTER SIDE FROM ABOUT .2500 THE LENGTH DOWN TO .7500 THE LENGTH, CAUSING SEVERAL SMALLER CRACKS TO FORM ALONG INITIAL CRACK 90 DEGREES FROM THE ORIGINAL BOTH ON THE UPPER AND LOWER SIDES.  OTHER OPERATORS REPORTED THAT IT IS NOT UNCOMMON TO HAVE SOME CRACKING.  (TC NR 20070516002)
